MAUDE Adverse Event Report: ETHICON INC. SILK SUTURE 18"(45CM) 2-0 BLK; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK SUTURE 18"(45CM) 2-0 BLK; SUTURE, NONABSORBABLE, SILK
Catalog Number C012D
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: it is reported "this event occurred in some needle-suture in a row¿.Please confirm the total qty involved? no information.Please confirm the needle didn't fall into patient? the needle(/s) did not fall into the patient.If it did, was it removed? and how? n/a.
 
Event or Problem Description
It was reported that the patient underwent a coronary artery bypass graft procedure on (b)(6) 2018 and the suture was used.During the procedure, the needle was detached from the suture when closing the chest.The needle did not fall into the patient.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.

Brand Name
SILK SUTURE 18"(45CM) 2-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7636615
Report Number2210968-2018-73779
Device Sequence Number1719285
Product Code GAP
UDI-Device Identifier10705031023390
UDI-Public10705031023390
Combination Product (Y/N)N
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue NumberC012D
Device Lot NumberLJQ133
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/31/2018
Supplement Date Received by Manufacturer06/27/2018
Initial Report FDA Received Date06/25/2018
Supplement Report FDA Received Date07/02/2018
Patient Sequence Number1